# SDR IPXA2022060682870

- Difficulty date: May 23, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 32,458 hours, 21,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 141N5810475
- Part serial: NA
- Condition: Corroded
- Location: Fr297 Lbl 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:17/1FLIGHT DECK FLOOR SHEAR WEB SPLICE AT FS 297 LBL 20 HAS SURFACE CORROSION. REMOVED CORROSION ORIGINAL THICKNESSS .100" REMAINING THICKNESS. .086" SRM DOES NOT HAVE ALLOWABLE LIMITS.REMOVED CORROSION PER EA 757-5310-27-A2937
